# SDR IPM2006F00001

- Difficulty date: July 6, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N601PZ
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P082881634
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part serial: BL3492901
- Condition: Separated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED MAGENTO IAW MM AND GROUND CHECK OK.  PILOT REPORTED HIGH CHT AND EGT NR 2 CYLINDER DURING CLIMB ON FIRST TAKEOFF.  FOUND BODY OF MAGNETO SEPARATED FROM ITS MOUNT FLANGE (A PRESSFIT PART) ALLOWING MAGNETO TO BECOME LOOSE END ADVANCE.  THIS IS CONSIDERED TO BE A MANUFACTURING DEFECT.  (K)
